Dr. rer. nat. Manfred Besner

Akademischer Mitarbeiter
Dr. rer. nat. Manfred Besner
Bereich:
Mathematik und Informatik
Büro:
2/307
Telefon:
+49 711 8926 2791
Veröffentlichungen
  • 2020

    Value dividends, the Harsanyi set and extensions, and the proportional Harsanyi solution. International Journal of Game Theory, 1–23.

  • 2020

    Parallel axiomatizations of weighted and multiweighted Shapley values, random order values, and the Harsanyi set. Social Choice and Welfare, 55, 193–212.

  • 2019

    Weighted Shapley hierarchy levels values. Operations Research Letters, 47, 122–126.

  • 2019

    Axiomatizations of the proportional Shapley value. Theory and Decision, 86(2), 161–183.